Friday, November 6, 2009
End of a long week
Today was the fifth day(Monday-Friday)of going to the Clinic for treatments and checking on blood and heart, etc. This has been a very, very long week!!!I have been steadily going "down hill" since Tuesday's chemo. I asked the nurse today if the effects would be cumulative over the weeks and she did not know. That is the way of experimental drugs--not enough people have been treated to know what all the chemical can and will do. I am shaky, unsteady on my feet, nauseous, and "cold". My right knee is swollen half again more than normal, due to arthritis settling in that spot. All three times the chemotherapy has caused this to happen in various joints and places on my body--hands, feet, knees usually. There will be another treatment next Tuesday then a week with none. I will have to focus on that week . Times like this I think, "can I really do this any longer"? Then, of course, the will to live kicks in! I will pray for a good day next Tuesday to be as good as the last one--with lots of spiritual help and prayers from family and friends. I have a bracelet,given to me by a deceased friend whose daughter died of cancer a number of years ago. The bracelet says "With God all things are possible" and I wear this bracelet every day, to show the world I believe this to be true and also to remind myself every day that as Luke 1:37 says, "With God, nothing shall be impossible." I wrote last week that I sold my Loom, and met the lovely lady who bought it--God just keeps putting wonderful caring Christ-followers in my path for encouragement! I received a package from this new friend today with a hand-crocheted "Prayer Shawl" ---I was just overwhelmed by this gift. The card with it tells how this ministry was begun in 1988 by Janet Bristow and Victoria Galo. There is a website on the card: www.shawlministry.com . I had never heard of this ministry. So whenever I am "down" God provides. Yes, it has been a long week but I can do this, I can go another week, I can "do all things through Him".